Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

zach624

Veteran Member
  • Posts

    112
  • Joined

  • Last visited

Everything posted by zach624

  1. Id also like to know because ive been off accutane for almost 4 months now and still have dry red eyes ALL THE TIME ! Ive been prescribed tons of eye drops and nothing seems to work.
  2. Does anyone know if doxycycline would be bad to take 4 months post accutane ? I ask because im desperate to get my eyes back to normal and ive heard good things about docy treating dry eye. Also i was on doxy for about 6 months before i took accutane and didnt have any problems then.
  3. So today i was curious to find out why exactly some say that taking Omega-3 supplements are bad for us who have taken accutane. Here is the link to what I found http://www.springboard4health.com/notebook/nutrients_omega3.html In a small paragraph it talks about Good fish oil and bad fish oil, the good being the fish oil from the skin and head, the BAD being fish liver oil found in some omega-3's The difference between the two are that Fish liver oil contains a very rich amount of vitamen A
  4. Hi everyone, ive been away from this forum for a few months just trying to get on with my life but unfortunetly i cannot do that becasue it always seems like im getting new side effects months after stopping the treatment. I only took accutane for 3 and a half months, first month 40mg. 2nd month 60 and the final month 80. so becasue of the fact that i was only on tane for half the recommended time i tought that maybe my side effects would fade away but unfortunetly that has not happened yet. I
  5. Hi, i had the same problem when i took accutane, ive been off it for two months and the redness has gone down slightly but my skin is really tan so its not that noticable.
  6. More then likely you will get an IB accutane takes all the acne thats deep inside your pores and gets it all out therefore causing a huge breakout, you can expect this to continue for about two months because you will start to see results.
  7. well its been around 2 months sence i took my last pill, My face is clear and has been for a while however i still have alot of side effects *Dry eyes *Dry lips *Red eyes *Muscle aches *Flaky scalp *Red skin *Lack of concentration *Random memory loss All of those are just a few of the side effects that i still have 2 months post accutane, and i was only on accutane for 3 and a half months. Im still hoping that maybe these side effects will fade away but im losing hope day by day..
  8. My Doctor checked everything, he said my vision is completly fine i just have Dry eyes thats all. So he gave me some otc eye drops and i tried alll of them and they did nothing. The only bit of hope i have left is that since i was only on it for 3 and a half months that maybe my eyes can still heal from it within a few months. Im going to start taking Omega-3 Supplements and see if maybe that helps. Ill keep this thread updated as I try different options. Anyone else out there have a Red/D
  9. Well i took accutane for 3 and a half months and the i stopped taking it becasue my eyes where extremly dry, Now a month and a half after stopping my eyes are still slightly dry but still very red it actually seems like the redness has gotton worse. Ive been to the eye doctor he gave me some drops that do nothing, when I use redness drops the redness goes away for a little while but it always comes back. What else can i do at this point i feel like my eyes are going to continue to get worse an
  10. Stop complaining and just stick it out, No one gets clear within the first 2 weeks it took me 3 months to see positive results. During the first 2 my acne was worse then ever before and then it disapeered.
  11. Where exactly did you read that ? It makes sense im just wondering how i can get those vitamens and oils back into my eyes.
  12. So ive been off accutane for a week after taking it for 3 and a half months and my eyes are still not getting better so im going to see an eye doctor on tuesday, however ive been reading online about this problem and it seems like everyone that has had this same problem ends up having it permanently. Im really getting scared and i hope its not temperament for everyone, so leave some feedback if you had this problem and recovered from it.
  13. So the first month of accutane i took 40mg of accutane and after that i went to 80mg to finish my course. Now 3 and a half months in with completly clear skin (i haven't broke out in over a month) i got very dry red eyes so i called my derm and she said she was going to prescribe me some eye drops that would take care of the problem so i thought great problem solved... Then my pharmacist called and said that the state denied the prescription ? and i was not going to pay what they wanted me t
  14. So ive been on accutane for 3 and a half months and im clear now and haven't broken out in over a month but my eyes are just too dry and eye drops don't work so im quitting but i was wondering if i should wean off of it or just stop completely. Im on 80mg so by weaning off it would start taking 40mg a day and then eventually stop.
  15. Maybe it wasn't the accutane... I dont think that 50mg that you consumed would do that to you that quickly i didnt start noticing any of those things until i had consumed Hundreds on MG's. I understand everyone is different but considering that you stopped that soon i dont think those side effects will last very long.
  16. Alright well ive been on accutane for a little over 3 months, 80mg claravis, and i haven't gotten a breakout in almost 3 weeks, however this past week i have had extremly dry and painful eyes to the point where i want to stop taking the accutane. Im clearing up very well and i don't want to lose my chance at clearing up for good but i also don't want to damage my eyes and have them be all dry and red for ever. How does the derm usually decide when its time to stop taking the tane ?
  17. Ive been on accutane for 2 and a half months now, i started at 40 and am now on 80mg, i started noticing alot of improvement when i switched to 80mg however lately ive been eating alot of candy and drinking alot of caffeine and i started breaking out kinda bad again and i was wondering, when your on accutane can anything you do make you breakout worse ? because i thought accutane stopped all production in oil and just got rid of all the stuff that your body already had inside.
  18. i just began my 3rd month, just recently ive started to notice slight improvement in my skin but along with that came the tiredness. First month i was on 40mg, second month i moved up to 60 and got a little bit dryer but nothing major, this month i just started taking 80mg but only for a day now. however the tiredness started about the middle of my second month.
  19. Lately ive been alot more tired then usual and i was just wondering if thats a serious side effect or not and if i should tell my derm about it.
  20. no, just accutane. It really sucks because i wanted to stick this out so i could finally get clear skin, so now im trying to decide weather to stay on the tane and deal with the side effect or just stop now and hope the side effect goes away. If i do decide to stay on it what are the chances that all the side effects will go away and ill return to normal ?
  21. alright heres the breakdown of my course, started with 40mg of claravis for the first month, everything was fine, then got bumped up to 60mg at the beginning of month 2. Now i am half way through with month 2 and im starting to get a little worried with these side effects that im experiencing. I am getting the normal dry skin and lips how ever ive been lucky enough that i haven't gotten any muscle or joint pain or anything like that. So heres the problem im having i had sex with my girlfriend la
  22. The side effects for me really are not bad at all, ive been on 60mg's for 2 months and the only side effect ive noticed is dry skin obviously and dry lips but that's going to happen with everyone because that's what accutane does and its not hard to maintain either, get aquaphor for your lips and a good facial moisturizer and you will be fine. When i first started tho my lips where really dry but that's because i wasn't used to using lip balm and stuff but your body gradually gets used to those
  23. I was on 40mg for the whole first month and the first three weeks i broke out badly then then the 4th week i still broke out but not as bad, it almost looked as if i was going to start clearing. Then my derm upped my dosage to 60mg and im breaking out horribly again after being on 60mg for about 5 days now. I figured i would start to clear up even faster since i was taking in more accutane but its doing the opposite and my face looks like it did when i first started again : /
×